# SDR COMA0160361

- Difficulty date: April 4, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 9,807 hours, 10,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527181
- Condition: Corroded
- Location: Fuselage
- Part time: 9,807 hours, 10,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE P/N 601R-31527-181 CORRODED AT LOWER LONGENON, PASSENGER DOOR ANGLE LOCATED AT STR 17 FS 342.7 - 317.70.  FABRICATED ANGLE - 181 AND INSTALLED IAW WVAC EO 601R-53-2366.
